Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS Cleveland, OH

March 28, 2016

NWS Cleveland, OH issued this small craft advisory at Mar 28, 2016, 4:14 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2016, 4:14 PM EDT (20:14 UTC)
Expired
Mar 29, 2016, 4:00 AM EDT
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

743 
WHUS71 KCLE 282014
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT MON MAR 28 2016

LEZ142>144-290100-
/O.EXP.KCLE.LO.Y.0003.000000T0000Z-160328T2000Z/
/O.NEW.KCLE.SC.Y.0008.160328T2014Z-160329T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
414 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...LOW WATER ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* WINDS...WEST WINDS TO 30 KNOTS DECREASING TO AROUND 15 KNOTS
  OVERNIGHT. 

* WAVES/SEAS...WAVES 3 TO 5 FEET WILL SLOWLY SUBSIDE TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-282115-
/O.EXP.KCLE.LO.Y.0003.000000T0000Z-160328T2000Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
414 PM EDT MON MAR 28 2016

...LOW WATER ADVISORY HAS EXPIRED...

THE WATER LEVEL HAS RISEN ABOVE THE CRITICAL MARK FOR 
NAVIGATION.

$$

LEZ061-148-149-168-169-290100-
/O.CON.KCLE.GL.W.0005.000000T0000Z-160329T0100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
414 PM EDT MON MAR 28 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WINDS...40 KNOT WEST GALES WILL DECREASE TO 10 TO 20 KNOTS
  TONIGHT.

* WAVES/SEAS...WAVES 10 TO 15 FEET WILL SUBSIDE TO 3 TO 5 FEET
  LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ145-146-290100-
/O.NEW.KCLE.SC.Y.0008.160328T2014Z-160329T0100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
414 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* WINDS...WEST WIND OF 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS
  TONIGHT.

* WAVES/SEAS...WAVES 5 TO 8 FEET WILL DECREASE TO 2 TO 4 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ147-290100-
/O.CON.KCLE.SC.Y.0007.000000T0000Z-160329T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-
414 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...WEST WINDS AROUND 25 KNOTS WILL DECREASE TO 1O TO 20
  KNOTS TONIGHT.

* WAVES/SEAS...WAVES 6 TO 9 FEET WILL DECREASE TO 4 TO 6 FEET
  EARLY TONIGHT THEN 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

&&

$$
2 follow-up statements
078 
WHUS71 KCLE 290055
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
855 PM EDT MON MAR 28 2016


LEZ148-149-290800-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-160329T0100Z/
/O.EXB.KCLE.SC.Y.0008.000000T0000Z-160329T0800Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
855 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST WINDS OF 20-25 KNOTS WILL DECREASE TO 10 TO 15
  KNOTS LATE TONIGHT. 

* WAVES/SEAS...WAVES OF 5 TO 8 FEET WILL DECREASE TO 2 TO 4 FEET
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE
ONSET OF THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-168-169-290200-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-160329T0100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
855 PM EDT MON MAR 28 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING.

WINDS HAVE FALLEN BELOW GALE FORCE AND WILL CONTINUE TO DECREASE
OVERNIGHT. 

$$

LEZ142>146-290200-
/O.EXP.KCLE.SC.Y.0008.000000T0000Z-160329T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
855 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

WINDS AND WAVE HAVE FALLEN BELOW SMALL CRAFT CRITERIA AND WILL
CONTINUE TO DECREASE OVERNIGHT. 

$$

LEZ147-290200-
/O.EXP.KCLE.SC.Y.0007.000000T0000Z-160329T0100Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-
855 PM EDT MON MAR 28 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

WINDS AND WAVE HAVE FALLEN BELOW SMALL CRAFT CRITERIA AND WILL
CONTINUE TO DECREASE OVERNIGHT. 

$$
612 
WHUS71 KCLE 290804
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT TUE MAR 29 2016

LEZ148-149-290915-
/O.EXP.KCLE.SC.Y.0008.000000T0000Z-160329T0800Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
404 AM EDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY
CRITERIA.

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 3:31 PM EDT, 43 minutes earlier.

Area forecast discussion, Mar 28, 3:31 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
331 PM EDT MON MAR 28 2016

.SYNOPSIS...
DEEPENING LOW PRESSURE JUST NORTH OF NEW YORK STATE WILL MOVE OFF
THE EAST COAST BY MORNING. HIGH PRESSURE OVER THE MISSISSIPPI VALLEY
WILL MOVE EAST OVER THE AREA ON TUESDAY...THEN SHIFT TO THE MID
ATLANTIC COAST ON WEDNESDAY. LOW PRESSURE WILL CROSS THE GREAT LAKES
THURSDAY WITH THE ASSOCIATED COLD FRONT CROSSING THE AREA LATE
THURSDAY OR THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE WIND IS STARTING TO DIMINISH ACROSS NORTHWEST PA...NEVER TRUST A
DEEPENING GREAT LAKES LOW. LOOKS LIKE THERE IS ONE MORE TRAILING
SHORT WAVE NEAR GREEN BAY DIVING INTO THE BACK SIDE OF THE TROUGH.
THE DEEPER MOISTURE AND UPWARD MOTION ASSOCIATED WITH THE UPPER
TROUGH WILL LIFT OUT BUT CANNOT RULE OUT ANOTHER SHOWER/SPRINKLE OF
RAIN OR SNOW...MAINLY ACROSS NORTHEAST OH AND NORTHWEST PA. THE BACK
EDGE OF THE STRATOCUMULUS DECK SHOULD REACH NORTHWEST OHIO DURING
THE EARLY MORNING HOURS. IT MAY STAY CLOUDY/MOSTLY CLOUDY ELSEWHERE.
THE WIND AND CLOUDS WILL KEEPS TEMPS FROM CRASHING. LOWS GENERALLY
IN THE LOWER/MID 30S...UPPER 20S IN THE COLDER SECTIONS OF INLAND NW
PA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
HIGH PRESSURE WILL BEGIN TO MOVE ACROSS THE AREA ON TUESDAY. WHAT
REMAINS OF THE LAKE CLOUDS WILL SHIFT INLAND AND GRADUALLY MIX AWAY.
TEMPERATURES WILL RANGE FROM 50 ACROSS NORTHWEST OHIO TO THE UPPER
30S/AROUND 40 NORTHWEST PA.

THE SURFACE HIGH WILL MOVE EAST OF THE AREA TUESDAY NIGHT. TEMPS
WILL DROP OFF IN THE EVENING AND IT WILL GET CHILLY ESPECIALLY
ACROSS NORTHEAST OHIO AND NORTHWEST PA. TEMPS SHOULD LEVEL OFF OR
COULD BEGIN TO RISE ELSEWHERE AS THE SOUTH FLOW BEGINS TO PICK UP
EARLY WEDNESDAY. WE SHOULD SEE A VARIETY OF MID AND HIGH CLOUDS
WEDNESDAY MIXED WITH SOME SUNSHINE. OUR WARM UPS HAVE BEEN FAST
AND FURIOUS THIS SPRING AND WILL NOT UNDERCUT GUIDANCE OF LOWER
60S MOST AREAS.

ANOTHER COLORADO LOW EXPECTED TO EJECT OUT ACROSS THE PLAINS STATES
WEDNESDAY INTO THURSDAY. MOST OF THE MODELS SHOWING A NICE PLUME OF
GULF MOISTURE AND UPWARD MOTION WELL AHEAD OF THE LOW IN THE
DEVELOPING JET AS A NORTHERN SHORT WAVE TRIES TO PHASE WITH THE
SOUTHERN BRANCH SHORT WAVE. NO WAY TO KNOW HOW MUCH THINGS WILL
PHASE BUT IT SEEMS REASONABLE TO FORECAST AN INCREASING CHANCE OF
SHOWERS WEDNESDAY NIGHT INTO EARLY THURSDAY. AT THIS TIME WILL
NOT MENTION THUNDERSTORMS IN THE WARM ADVECTION SHOWERS WEDNESDAY
NIGHT OR EARLY THURSDAY ALTHOUGH IT IS CERTAINLY NOT OUT OF THE
QUESTION. AS THE COLD FRONT APPROACHES LATER THURSDAY THERE MAY BE
A BETTER CHANCE FOR THUNDER GIVEN THE WARMER AND MORE UNSTABLE
ATMOSPHERE IN THE WARM SECTOR AND THE TIME OF DAY. HIGHS AT LEAST
IN THE MID 60S AND IT COULD BE ANOTHER OF THOSE DAYS WHERE
TEMPERATURES SNEAK TO 70 IF WE CAN GET SOME SUNSHINE AND SEVERAL
HOURS OF DRY WEATHER.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS UPPER LEVEL RIDGE BEGINS TO AMPLIFY IN THE WESTERN UNITED STATES
THIS MEANS ONLY ONE THING FOR THE EAST. DEEP DIGGING UPPER LEVEL
TROUGH DEVELOPS ALLOWING COLDER AIR TO RETURN TO THE FORECAST AREA
FOR THE WEEKEND. THE UPPER LEVEL TROUGH BEGINS TO PULL OUT TO THE
EAST DURING THE LATTER HALF OF THE WEEKEND BRINGING AN END TO THE
COLD AIR ADVECTION AND THE BEGINNINGS OF ANOTHER WARM AIR
ADVECTION PATTERN.

SURFACE LOW PRESSURE WILL PULL OUT TO THE EAST FRIDAY ALLOWING A
BROAD SOMEWHAT DISORGANIZED AREA OF HIGH PRESSURE TO BUILD EAST INTO
THE FORECAST AREA BY FRIDAY EVENING. HOWEVER...AS UPPER LEVEL TROUGH
REMAINS PRESENT ALONG WITH SHOTS OF POSITIVE VORTICITY
ADVECTION...CANT RULE OUT THE POSSIBILITY FOR SOME SCATTERED SHOWER
ACTIVITY. SOME SNOW COULD MIX IN WITH THE RAIN OVER THE NORTHEAST AS
COLD AIR ADVECTION CONTINUES TO DEVELOP.

UNFORTUNATELY...AS LONG AS THE UPPER LEVEL TROUGH LINGERS ACROSS THE
AREA...MOISTURE WILL ALSO REMAIN PRESENT AND WILL KEEP A MINIMAL
CHANCE OF RAIN  AND/OR SNOW ACROSS THE REGION. THEN...BY MONDAY...A
WARM FRONT TRIES TO LIFT NORTH ACROSS THE FORECAST AREA BUT MODELS
SO FAR KEEP THE FRONT JUST SOUTH OF THE AREA DURING THE DAY MONDAY.
NOT LOOKING AT ANY BIG WARM-UPS IN THIS FORECAST PERIOD.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
DEEP LOW PRESSURE PULLING OUT TO THE EAST AND NORTH OF LAKE
ONTARIO AT THIS TIME. PRECIPITATION ASSOCIATED WITH THE STORM
SYSTEM WILL ALSO EXIT TO THE EAST AS WELL THIS AFTERNOON. WRAP
AROUND MOISTURE WILL CONTINUE TO STREAM INTO THE LOCAL AREA
AND THIS WILL CONTINUE TO CAUSE SOME LOW LEVEL CLOUDINESS THROUGH
MUCH OF THE NIGHT. EVENTUALLY CLEARING TAKES PLACE FROM WEST TO
EAST TOMORROW. WINDS WILL BE GRADUALLY DIMINISHING AS WELL.

OUTLOOK...NON VFR WEDNESDAY NIGHT INTO THURSDAY. NON VFR POSSIBLE
FRIDAY AND LATE SATURDAY.

&&

.MARINE...
WINDS WILL BE DIMINISHING OVERNIGHT AND WILL LIKELY ALLOW GALES AND
SMALL CRAFT ADVISORIES TO BE DISCONTINUED. I THINK THE SMALL CRAFT
CONDITIONS WILL SUBSIDE EARLY THIS EVENING BUT WILL KEEP THE
ADVISORY GOING UNTIL 9 PM. LATER SHIFT CAN GO AHEAD AND DROP IT AS
APPROPRIATE. AS LOW PRESSURE SYSTEM PULLS OUT TO THE EAST OF THE
AREA...GUSTY WINDS WILL CONTINUE ACROSS THE EAST OF THE LAKE AND
THEREFORE WILL LEAVE THE GALE WARNING UP THIS EVENING. WINDS WILL
BECOME FAIRLY LIGHT FOR TUESDAY AND VARIABLE. WINDS SHOULD REMAIN
THAT WAY THROUGH TUESDAY NIGHT AND THEN INCREASE OUT OF THE SOUTH
SLIGHTLY OVER THE LAKE WEDNESDAY.  COLD DOME WILL LIKELY KEEP THE
STRONGER WINDS OVER LAND RATHER THAN OVER THE WATER. EVENTUALLY
WINDS WILL INCREASE WEDNESDAY NIGHT AND OVERCOME THE COLD DOME
ALLOWING STRONGER WINDS TO 25 KNOTS TO MIX TO THE SURFACE. THE WINDS
FINALLY SHIFT AROUND TO THE WEST BY FRIDAY AND BEGIN TO DIMINISH.
HOWEVER...THIS WILL BE SHORT LIVED AS WINDS INCREASE OUT OF THE WEST
SATURDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 9 PM EDT THIS EVENING FOR LEZ061-148-149-
     168-169.
     SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR
     LEZ142>147.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, Mar 28, 3:32 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT MON MAR 28 2016

LEZ142-OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-
291945-
MAUMEE BAY TO RENO BEACH OH-LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
332 PM EDT MON MAR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ143>147-162>167-291945-
RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
332 PM EDT MON MAR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-148-149-168-169-291945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
332 PM EDT MON MAR 28 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:26 PM EDTSpecial Weather StatementCLELucas, Wood64 min
Mar 27, 9:02 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood58 min
Mar 27, 9:05 PM EDTSpecial Marine WarningCLE85 min
Mar 27, 9:21 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood3 hr
Mar 27, 10:46 PM EDTGale WarningCLE22 hr
Mar 28, 9:16 AM EDTLow Water AdvisoryCLE7 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.